# SDR ASAA2023081444601

- Difficulty date: August 14, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 7,035 hours, 2,090 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 51090322002
- Part serial: 5109032201435
- Condition: Faulty
- Location: E/E Shelf E3-3
- Part time: 6,286 hours, 1,982 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH & LANDING & TAXI IN LEFT DUCT PRESSURE SWUNG BETWEEN 0 AND 65 PSI MULTIPLE TIMES UNTIL ENGINE SHUTDOWN. GROUNDED - YES. REMOVED AND REPLACED L IASC REF MM 21-61-22, ALL TESTS PASSED. ACTIVE IASC MESSAGE CLEARED. THIS CLEARS MEL 21-51-02B, C/N REMOVED,SEAMC DARREN NOTIFIED.
